Coming off of Lamictal (lamotrigine): 200 mg to 150 mg

I'm currently experiencing significant blurry vision and fatigue. I feel like my eyes keep crossing and I have to blink several times and keep my eyes wide open to focus well. It's annoying. My mood is stable at a 6. I also think I have a slightly weakened immune system as I'm starting to get sick.

About these ads

5 Comments

  1. Gianna said,

    February 15, 2009 at 10:52 pm

    feeling fluish can be a withdrawal symptom…
    know that I’m here if you need me.

  2. Stephany said,

    February 15, 2009 at 11:01 pm

    You’ve got a lot of support here, like Gianna said…I;m here too.

  3. February 15, 2009 at 11:27 pm

    Great. I didn’t know about the flu stuff. Blech.
    Thanks for your support, guys. It’s so great to have a community of people like you to turn to.

  4. Naturalgal said,

    February 16, 2009 at 7:45 pm

    I am supporting you.

  5. susan said,

    February 16, 2009 at 8:23 pm

    I am supporting you too Marissa.


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Follow

Get every new post delivered to your Inbox.

Join 863 other followers

%d bloggers like this: